# SDR CA140115004

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,020 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Aeleron
- Part time: 1,595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT AILERON CONTROL CABLE WAS REMOVED TO INSPECT THE CONDITION OF THE CABLE DUE TO PREVIOUS ISSUES WITH STAINLESS STEEL CABLES FRAYING ON THE RUB STRIP.  FRAYING WAS AGAIN FOUND ON THE CABLE WHERE THE CABLE CONTACTS THE RUB STRIPS IN THE WING.
